# SDR CA131112010

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 26,180 hours
- Engine: Ge CF348C5
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908004
- Condition: Seized
- Location: Lt Aileron
- Part time: 25,734 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE AILERON CONTROL FELT STIFF IN BOTH DIRECTIONS.  MAINTENANCE INVESTIGATION FOUND THE AILERON PULLEY AT THE LH WING ROOT SEIZED. THE PULLEY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  PULLEY, PN 600-90800-4, AIPC 27-11-00, FIG 1-20.  ACFT TSN 25734, SN 13177.
